On The Orthogonality Measure Of The ...-Pollaczek Polynomials.

Jairo A. Charris; Gomez Luis A.

Revista colombiana de matematicas (1987)

  • Volume: 21, Issue: 2-4, page 301-316
  • ISSN: 0034-7426

How to cite


Charris, Jairo A., and A., Gomez Luis. "On The Orthogonality Measure Of The ...-Pollaczek Polynomials.." Revista colombiana de matematicas 21.2-4 (1987): 301-316. <http://eudml.org/doc/181799>.

author = {Charris, Jairo A., A., Gomez Luis},
journal = {Revista colombiana de matematicas},
keywords = {recurrence formula; Pollaczek polynomials; orthogonality measure},
number = {2-4},
pages = {301-316},
title = {On The Orthogonality Measure Of The ...-Pollaczek Polynomials.},
url = {http://eudml.org/doc/181799},
volume = {21},
year = {1987},

AU - Charris, Jairo A.
AU - A., Gomez Luis
TI - On The Orthogonality Measure Of The ...-Pollaczek Polynomials.
JO - Revista colombiana de matematicas
PY - 1987
VL - 21
IS - 2-4
SP - 301
EP - 316
KW - recurrence formula; Pollaczek polynomials; orthogonality measure
UR - http://eudml.org/doc/181799
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.